ADOLOR® Cold®

Paracetamol, pseudoephedrine, dextromethorfan

Therapeutic indications

  • Relieves the symptoms of colds and flu (nasal secretion and congestion, dry irritant cough)
  • Reduces pain (headache, muscle pain, joint pain)
  • Reduces temperature

Packaging:

Film-coated tablets 500 mg+30 mg+15 mg

Way of issuing:

Without prescription

Product code:

ATC N02B E51


ADOLOR® Cold

Paracetamol, pseudoephedrine, dextromethorfan

Therapeutic indications

  • Relieves the symptoms of colds and flu (nasal secretion and congestion, dry irritant cough)
  • Reduces pain (headache, muscle pain, joint pain)
  • Reduces temperature

Type:

Film-coated tablets 500 mg+30 mg+15 mg

Condition:

Without prescription

Code:

ATC N02B E51


General Info

Usage

Adults and children above 12 years of age:

  • 1 film-coated tablet, 4 times daily
  • Two film-coated tablets can be taken at once if necessary
  • The interval between the individual doses should be at least 4 hours
  • The maximum daily dose is 8 film-coated tablets

Important before usage

Composition

1 film-coated tablet contains 500 mg paracetamol, 30 mg pseudoephedrine hydrochloride and 15 mg dextromethorphan hydrobromide.

Packaging

Box of 20 film-coated tablets in a blister pack.